# SDR SWIA2019121746884

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE IB CAP ANGLE ( BATT RIB) IS CRACKED, FOUND WHILE ACCESSING TRUNNION REPLACEMENT. (C-CHECK) RO 12/13/2019  REMOVED CRACKED CAP ANGLE( BATT RIB) ON RH WING AND INSTALLED A NEW CAP ANGLE REF SRM.
